Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/798

Title: The Evolution of core collections can be described via Banach space valued stochastic processes
Authors: EGGHE, Leo
Issue Date: 1998
Publisher: Elsevier
Citation: Mathematical and Computer Modelling, 28(9). p. 11-17
Abstract: Core collections, as e.g., the set of source journals selected by the Institute for Scientific Information, vary from year to year: most of them stay, some leave, and others enter. In this paper, we show that the mechanism of this process can be revealed by using stochastic processes with values in an infinite dimensional Banach space. More concretely we show that the evolution can be described by a quasi-martingale with values in the Hubert space L2. Criteria for the convergence of these processes are given, leading to a stable limit set of core items, for t (time) high.
URI: http://hdl.handle.net/1942/798
DOI: 10.1016/S0895-7177(98)00141-1
ISI #: 000077413300002
ISSN: 0895-7177
Type: Journal Contribution
Validation: ecoom, 1999
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version461.95 kBAdobe PDF
Peer-reviewed author version251.65 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.